# SDR DL72L010634

- Difficulty date: April 17, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- Aircraft time: 72,410 hours, 48,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Worn
- Location: Entry Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT FWD ENTRY DOOR SEAL MADE ALOUD SQUEAL UPON A/C PRESSURIZING AFTER TAKEOFF SQUEALED UNTIL 4.0 PSI DIFF.AND CEASED AT .5 PSI DIFF. REPAIRED SEAL AREA PRESSURIZED ACFT CKS GOOD
